# SDR ASAA2024020249339

- Difficulty date: February 2, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 41,051 hours, 14,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367402800000
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM (19): DENT AND BUCKLE #23. DAMAGE FLOOR PNL IN AFT CARGO: 151MF. NON-ROUTINE PROVIDED WITH DIMENSIONS BUT WITH NO MATERIAL INFORMATION TO PERFORM THE REPAIR. PROVIDE A NON-ROUTINE TO RE-ACCOMPLISH REPAIR FOR THIS DAMAGE AND INSPECT REMAINDER OF PANEL FOR ADDITIONAL DAMAGES. ALL REPAIRS ARE TO BE PERMANENT. GROUNDED - YES. REPAIRED PANEL 151MF P/N D5367402800000 S/N:NSN ON A320-214 S/N 3670 FH 41051:12 FC 14985 WV 012 USING CAT A PERMANENT REPAIRS IAW A320-200 SRM 53-02-00-283-001 REV 147-01NOV2023, A320-200 SRM 53-02-00-300-004 REV 147-01NOV2023, AND A320-200 SRM 51-77-11-911-015 REV 147-01NOV2023. REPAIR 1 MEASURUNG 8.25"X3.5" LOCATED 15 1/2" FROM FWD AND 11.25" FROM BOTTOM EDGES. REPAIR 2, DIA 1", LOCATED 34.25" FROM FWD AND 2.75" FROM BOTTOM EDGES. REPAIR 3, DIA 1", LOCATED 34.25" FROM FWD AND 8" FROM BOTTOM EDGES. REPAIR 1 IS 11" FROM REPAIR 3. REPAIR 2 IS 4.25" FROM REPAIR 3.
